# SDR SWIA2020090452260

- Difficulty date: August 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT FORMER @ FS.347 IS CORRODED.    REMOVED AND INSTALLED NEW PASSENGER DOOR AFT FORMER AT FS.347, REF CRJ 200 SRM AND DWG.
